MathSciNet Relay Station
MathSciNet bibliographic data
MR2993952 47A16
Bonilla, A.; Grosse-Erdmann, K.-G. Frequently hypercyclic subspaces. Monatsh. Math. 168 (2012), no. 3-4, 305–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement